Skip to Content

This is my first depo shot and I've lost 30 pounds. Is this normal?

Responses (1)

LousArk 26 Jul 2016

No, not something I've ever heard. In fact, most women put on weight gradually, with Depo Provera.
Is there anything else that could be responsible? I'd recommend a trip to speak to your doctor.

Sajr5516 26 Jul 2016

No, not that I know of. I'm 20, I had my son two months ago. And I had got my first depo shot the day I left the hospital. Since then I've lost 30 pounds so far unintentionally.

LousArk 26 Jul 2016

I'd definitely speak to your doctor, as it's not common with Depo Provera. It could be something like your thyroid, for example. Perhaps it's just your baby weight adjusting as the hormones settle, but best to get checked out.

Sajr5516 26 Jul 2016

Okay, thanks.

LousArk 26 Jul 2016

You're very welcome :)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions